# SDR DALA1312496708

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 520 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FUSELAGE SKIN OUTER SURFACE AT STA 520 BETWEEN STRINGER 27L AND 28L.  REPAIRED IAW ERA 513686-14, REV ORIGINAL PERMANENT REPAIR.
